# SDR HEEA083214

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 12,906 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Part serial: 1786
- Condition: Sticking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR KEEPS STICKING.
